# SDR DALA1035809855

- Difficulty date: December 8, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CABIN BS 313 BL 0 TO LBL 23. Z-ANGLE FLOOR SUPPORT CRACKED. REMOVED FLOOR SUPPORT AT STA 313 IAW SRM 51-30-2.  LOCATED & DRILLED NEW SUPPORT IAW SRM 51-10-2 & 51-10-4.  INSTALLED SUPPORT IAW SRM 51-30-5.
